# SDR 97ZZZX2713

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 108010
- Condition: Cracked
- Location: Le Flap
- Component: 1U1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDI, THE FLAP ACTUATOR BODY ASSEMBLIES WERE FOUND CRACKED IN THE EXTENSION TRUNNION PORT.
